Parameter dependence in the b-e model

Bertsch, M. and Dal Passo, R. and Kersner, R. (1994) Parameter dependence in the b-e model. DIFFERENTIAL AND INTEGRAL EQUATIONS, 7 (5). pp. 1195-1214.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/526

Update Item Update Item